JournalszaaVol. 19, No. 2pp. 469–487

Asymptotically Stable Almost-Periodic Oscillations in Systems with Hysteresis Nonlinearities

  • M. Brokate

    Technische Universität München, München Garching, Germany
  • I. Collings

    Deakin University, Geelong, Australia
  • A.V. Pokrovskii

    Russian Academy of Sciences, Moscow, Russian Federation
  • F. Stagnitti

    Deakin University, Warnambool, Australia
Asymptotically Stable Almost-Periodic Oscillations in Systems with Hysteresis Nonlinearities cover
Download PDF

Abstract

We present some sufficient conditions for the asymptotic stability of forced almostperiodic oscillations in nonlinear systems subject to small hysteresis perturbations. The main technical restriction on hysteresis nonlinearity comes to a contraction-type property, which holds for some classical models of hysteresis. Also we require a special stability property of the unperturbed system in the sense of Lyapunov and the bounded input-bounded output.

Cite this article

M. Brokate, I. Collings, A.V. Pokrovskii, F. Stagnitti, Asymptotically Stable Almost-Periodic Oscillations in Systems with Hysteresis Nonlinearities. Z. Anal. Anwend. 19 (2000), no. 2, pp. 469–487

DOI 10.4171/ZAA/962